Estimates for functions of two commuting infinite matrices and applications

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We consider a matrix valued function of two infinite commuting matrices generating bounded operators in a Banach space. Sharp estimates for the norm and entries are derived. Applications of the obtained estimates to differential equations are also discussed.

Original languageEnglish
Pages (from-to)207-216
Number of pages10
JournalAnnali dell'Universita di Ferrara
Issue number1
StatePublished - 7 Apr 2010


  • Functions of infinite commuting matrices
  • Norm estimates
  • Partial differential equations in a Banach space

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Estimates for functions of two commuting infinite matrices and applications'. Together they form a unique fingerprint.

Cite this